Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 781813, 6 pages
http://dx.doi.org/10.1155/2014/781813
Research Article

The Local Stability of Solutions for a Nonlinear Equation

Haibo Yan1,2 and Ls Yong1

1Department of Applied Mathematics, Southwestern University of Finance and Economics, Chengdu 610074, China
2Department of Mathematics, Xinjiang University of Finance and Economics, Urumqi 830012, China

Received 15 January 2014; Accepted 19 March 2014; Published 17 April 2014

Academic Editor: Yonghong Wu

Copyright © 2014 Haibo Yan and Ls Yong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. M. Coclite and K. H. Karlsen, “On the well-posedness of the Degasperis-Procesi equation,” Journal of Functional Analysis, vol. 233, no. 1, pp. 60–91, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Constantin and D. Lannes, “The hydrodynamical relevance of the Camassa-Holm and Degasperis-Procesi equations,” Archive for Rational Mechanics and Analysis, vol. 192, no. 1, pp. 165–186, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Escher, Y. Liu, and Z. Y. Yin, “Global weak solutions and blow-up structure for the Degasperis-Procesi equation,” Journal of Functional Analysis, vol. 241, no. 2, pp. 457–485, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. Fu, Y. Liu, and C. Z. Qu, “On the blow-up structure for the generalized periodic Camassa-Holm and Degasperis-Procesi equations,” Journal of Functional Analysis, vol. 262, no. 7, pp. 3125–3158, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. Henry, “Infinite propagation speed for the Degasperis-Procesi equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 755–759, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. L. Gui, Y. Liu, and L. X. Tian, “Global existence and blow-up phenomena for the peakon b-family of equations,” Indiana University Mathematics Journal, vol. 57, no. 3, pp. 1209–1234, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Y. Liu and Z. Y. Yin, “Global existence and blow-up phenomena for the Degasperis-Procesi equation,” Communications in Mathematical Physics, vol. 267, no. 3, pp. 801–820, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Y. Lai and Y. H. Wu, “A model containing both the Camassa-Holm and Degasperis-Procesi equations,” Journal of Mathematical Analysis and Applications, vol. 374, no. 2, pp. 458–469, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Lai and A. Y. Wang, “The well-posedness of solutions for a generalized shallow water wave equation,” Abstract and Applied Analysis, vol. 2012, Article ID 872187, 15 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Y. Lai, “The global weak solution for a generalized Camassa-Holm equation,” Abstract and Applied Analysis, vol. 2013, Article ID 838302, 6 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. W. Lin and Y. Liu, “Stability of peakons for the Degasperis-Procesi equation,” Communications on Pure and Applied Mathematics, vol. 62, no. 1, pp. 125–146, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. O. G. Mustafa, “A note on the Degasperis-Procesi equation,” Journal of Nonlinear Mathematical Physics, vol. 12, no. 1, pp. 10–14, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Wu, “The local strong solutions and global weak solutions for a nonlinear equation,” Abstract and Applied Analysis, vol. 2013, Article ID 619068, 5 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. N. Kruzkov, “First order quasi-linear equations in several independent variables,” Mathematics of the USSR-Sbornik, vol. 10, pp. 217–243, 1970. View at Google Scholar